- Friendly Staff
- Wait Time
- Appropriate Followup
- Spends Time With Me
- Bedside Manner
- Accurate Diagnosis
- Easy Appointments
Share Your Experience
Have you seen Dr. Thomas Lucas?
March 2nd, 2015Waste of time!
What a joke!!!! They schedule me 3 months out for a new patient, then call me the day before my apt just to say the Dr won't be in the office and try to move it another full month back. So, they want me to wait 4 months (if they don't reschedule again) just for me to see him. I'm now going to lose a full day of work for nothing!!!!!!
March 21st, 2013Made me more depressed
February 27th, 2013Extremely Frustrated
My son went to Dr. Lucas and all he did was talk to him for a short time and then put him on Xanax. (6 month supply) I called and notified the Dr by certified mail of serious concerns for my son (26 yrs old) since he was initially evaluated. (sleeps alot, withdrawn from society, rages, loss of memory, etc..). I requested/pleaded he not refill his prescription until he re-evaluated him. My request and concerns were ignored. He allowed the refills without another evaluation. Therefore, it tells me he doesn't care about the patient.... it's all about the money. DO NOT send your loved one to Dr. Thomas Lucas.
January 29th, 2012Best Doctor I've Had
January 31st, 2011Experienced and Professional
January 13th, 2011
September 17th, 2010
May 5th, 2009Not even oridinary care from this doctor
I was referred to this doctor by a neurol psychologist to provide medication prescribing/monitoring for depression due to life altering injuries including memory loss due to a brain injury from a motor vehicle accident. This doctor prescribed what other doctors called an "elephants dosage" of several medications--which need to be monitored closely because of the side effects. He spent 10 minutes with me once every few months...this is not closely monitoring medications. When problems were brought to his attention, he would just up the dosages of medication--instead of checking for side affects and/or realizing the "new" symptoms were caused by the enormous doses he was prescribing and the combination of medications. His attitude after a while became so infuriating, I stopped seeing him, which is when I found out why my life was spiraling out of control--"elephants dose of 3 medications."After seeing him a few times on an emergency basis--due to this side affects, which he interpreted as symptoms, I was neve provided with any additional resources or help--since in his opinion my condition had seriously worsened. While he seems like a very nice, person, his attitude and lack of attention to his patients is just unacceptable in terms of what is considered "normal care" for a health care provider.
October 16th, 2017
September 5th, 2017
July 16th, 2016
- Bipolar Disorder Facts about bipolar disorder, including different types and symptoms.
- ADHD An overview of attention deficit hyperactivity disorder (ADHD).
- Adult ADHD Facts about attention deficit hyperactivity disorder (ADHD) in adults.
- View All Care Guides Prepare for your next visit with our extensive library of Care Guides